# SDR QXEA2010070600382

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 22,558 hours, 23,293 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Out Of Rig
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GOT TAKEOFF WARNING HORN ON TAKEOFF ROLL PASSING THROUGH 45 KNOTS. TAKEOFF WARN TEST WAS SUCCESSFUL ON TAXI OUT, AND AGAIN DONE SUCCESSFULLY AFTER ABORT. NO OBVIOUS INDICATIONS OF REASON FOR WARNING HORN. FOUND THAT BOTH LT INBD AND OTBD SPOILERS INDICATING UP (+.49 DEG & +.59 DEG) IN CDS AND THEIR VALUES OUT OF LIMITS. RIGGED THE LT INBD & OTBD SPOILER LVDT'S IAW AMM TASK 27-61-31-830-801. SPOILERS INDICATE FULL TRAVEL IN PFCS. C/W FUNCTIONAL TEST OF THE TAKEOFF WARNING SYS IAW AMM TASK 31-52-00-720-801. THE T/O WARNING HORN DOES NOT SOUND WHEN THE A/C IS IN T/O CONFIG (PARK BRAKE OFF, FLAPS 5-15 DEG,C/L AT 1020,FLAPS AT NORM,ELEV AT T/O RANGE, TORQUE 50 PERCENT) AND YOKE IS ROTATED TO LWD OR RWD. OP'S CHECKS GOOD. ALL RIG PINS REMOVED. COMPLETED FREEDOM OF MOVEMENT CHECK. ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT. RETURNED TO SERVICE.
